# SDR 99ZZZM561

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION AT EGE, HEARD A VERY LOUD BANG FROM NOSE WHEEL AREA ACCOMPANIED BY WHEEL ROTATION SOUNDS.  GEAR RETRACTION AND EXTENSION NORMAL.  REPLACED LEFT EMEREGNCY LOWERING GEAR ASSISTING ARM ASSY.  RETRACTED GEAR, FREE FALL OPS CHECKED GOOD.  CLOSED NLG DOORS AND SAFTIED AND RII'D.  (M)
